MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UNIVERSAL DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UNIVERSAL DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-521
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number not available as the site discarded the part before the lot number could be documented.No parts have been received by the manufacturer for evaluation.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the universal drill guide (udg), where you insert the drill guide, was found to be stripped.No patient was present.
 
Additional Manufacturer Narrative
Correction: manufacturer updated to proper value.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The device manufacture representative spoke to the facility, they believe they ended up getting the universal drill guide (udg) to work without replacing it.The facility thought they may have just had new staff using it that thought it was damaged or they may have switched out one of the ¿fighter¿ arrays from another pan they weren¿t using routinely.

Brand Name
UNIVERSAL DRILL GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7614135
Report Number1723170-2018-02856
Device Sequence Number19319338
Product Code HAW
UDI-Device Identifier00673978089904
UDI-Public00673978089904
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer09/17/2018
09/17/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date09/20/2018
02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1